Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 11, Issue 3, 1975
Metadata
 

A Sufficient Condition for the Existence and the Uniqueness of Smooth Solutions to Boundary Value Problems for Elliptic Systems
Nobuhisa Iwasaki
pp. 559–634
Abstract | Full-Text PDF (5890 KB) | Metadata

Some New Examples of Quasi-Invariant Measures on a Hilbert Space
Hiroaki Shimomura
pp. 635–649
Abstract | Full-Text PDF (1148 KB) | Metadata

Eigenfunction Expansions and Scattering Theory for Dirac Operators
Osanobu Yamada
pp. 651–689
Abstract | Full-Text PDF (2657 KB) | Metadata

Hypoelliptic Degenerate Evolution Equations of the Second Order
Masatake Miyake
pp. 691–722
Abstract | Full-Text PDF (2233 KB) | Metadata

On the Classification of some (n-3)-Connected (2n-1)-Manifolds
Hiroyasu Ishimoto
pp. 723–747
Abstract | Full-Text PDF (2256 KB) | Metadata

An Aspect of Quasi-Invariant Measures on ℝ
Hiroaki Shimomura
pp. 749–773
Abstract | Full-Text PDF (1951 KB) | Metadata

Vanishing of Cohomology Groups on Completely k-Convex Sets
Takahiro Kawai
pp. 775–784
Abstract | Full-Text PDF (973 KB) | Metadata

Analytic Wave Front Sets of the Riemann Functions of Hyperbolic Mixed Problems in a Quarter-Space
Seiichiro Wakabayashi
pp. 785–807
Abstract | Full-Text PDF (1683 KB) | Metadata

Relative Entropy of States of von Neumann Algebras
Huzihiro Araki
pp. 809–833
Abstract | Full-Text PDF (1666 KB) | Metadata

On the Diameter of Certain Riemannian Manifolds
Kunio Sugahara
pp. 835–847
Abstract | Full-Text PDF (1175 KB) | Metadata

On a Fourier Expansion In Continuous Crossed Products
Hiroshi Takai
pp. 849–880
Abstract | Full-Text PDF (2832 KB) | Metadata

A Correction to: The Products in the Steenrod Rings of the Complex and Symplectic Cobordism Theories
Tetsuya Aikawa
pp. 881
Abstract | Full-Text PDF (55 KB) | Metadata